# SDR 97ZZZX1057

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97R
- Make and model: Beech 58TC
- Aircraft serial: TK45
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Rod
- Part number: 3581512545
- Condition: Failed
- Location: Lt Retract
- Part time: 2,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION PERFORMING EMERGENCY EXTENSION, LOUD BANG HEARD.  UPON FURTHER INVESTIGATION, FOUND LEFT RETRACT ROD ASSY CRACKED ABOUT 8 INCHES OUTBOARD OF ACTUATOR.  ROD ASSY COMPLETELY FAILED ON NEXT RETRACTION NOT ALLOWING LEFT GEAR TO EXTEND OR RETRACT.  FAILURE PROBABLY DUE TO IMPROPER GEAR UPLOCK TENSION.
